default search action
"Delone Sets with Finite Local Complexity: Linear Repetitivity Versus ..."
Adnene Besbes, Michael Boshernitzan, Daniel Lenz (2013)
- Adnene Besbes, Michael Boshernitzan, Daniel Lenz:
Delone Sets with Finite Local Complexity: Linear Repetitivity Versus Positivity of Weights. Discret. Comput. Geom. 49(2): 335-347 (2013)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.